# SDR FDEA201006222113

- Difficulty date: June 22, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 30,857 hours, 10,353 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50774
- Part serial: 254C38
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CHECKED FUEL GAUGES. 2900 NR SPLIT BETWEEN LT INNER AND RT INNER (4.42 L VS 1.9 R) DIFFERENCE INCREASED RAPIDLY TO 2800 NR WITHIN 2 MINUTES.  DECLARED EMERGENCY FOR POSSIBLE FUEL LEAK  AND DIVERTED.  OPEN XFEED TO MAINTAIN FUEL  BALANCE. TOTAL BURN IN 35 MINUTES OF FLIGHT WAS 10,600 LBS.  TANK COMP AND PROBE CAP/RESISTANCE READINGS WITHIN LIMITS. REPLACED FUEL QTY COMPUTER PER MOCC REQUEST AND PERF A SUCCESSFUL OPS TEST PER MM 28-42-38. THE FUEL QTY COMPUTER IS QUALIFIED FOR FURTHER SERVICE.
